# SDR AALA201704189025

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 22,710 hours, 8,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EMERGENCY LIGHT COVER LOOSE. REPLACED LIGHT ASSY AND PERFORMED LITE EMERG TEST PER AMM 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
